See Alike in...

Alike App

Browser

dogmama

1036d

I can't tell if my weight gain is due to meds or just starting menopause. I try to watch my calories and swim or do something every day if my fatigue and pain are not bad. Just don't know but I can't get rid of my belly. Anyone have any insight?

Top reply
    • dogmama

      929d

      ❤️

    • dogmama

      929d

      ❤️

    • Nelly

      1016d

      I have the same problem

    • Fibroteacher1107

      1016d

      I’ve given up trying and have accepted it. I think my weight gain has a lot to do with eating edibles 🤗

    • Mae

      1027d

      I know I had issues with Lyrica causing weight gain. Also, my endocrinologist said that living with chronic pain was causing my body to go into survival mode and hold onto all of the calories. When I started menopause, I was having crazy cravings, and they were uncontrollable. That definitely lead to weight gain, but I found it amazing supplement that kick the cravings out of my system.

    • Alic77

      1031d

      Meds!!

    • Quinee

      1033d

      Hey, I admire you for the exercise! Have you recently had blood tests and thyroid function performed? I heard that sometimes dysfunction of the gland can cause swelling and weight gain ..

    • Cyd

      1036d

      My pleasure! I only wish the best for you

    • dogmama

      1036d

      Thank you for the information and advise! I just get discouraged but I will keep working on it and try your suggestion. 🤗❤️

    • dogmama

      1036d

      ❤️

    • Cyd

      1036d

      Hi dogmama Good job with getting exercise when you can. I know how hard that can be. On the hard days, I do Sit and Be Fit vids from YouTube. I actually went to a dietitian and she set a very good diet for me. Basically no white sources, no sugar and lean protein. I use a toddler segregated plate to keep my servings in check. I've lost 25# in 2.5 months. I also cut out all fast food (and boy was that hard lol) I also keep a food journal, it helps keep me honest and on track. It's harder to lose weight after menopause, but if you do all the right things it will come off. Even slowly is going in the right direction! Take good care. ♥️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion